Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


On the proper holomorphic equivalence for a class of pseudoconvex domains

Author: M. Landucci
Journal: Trans. Amer. Math. Soc. 282 (1984), 807-811
MSC: Primary 32H35; Secondary 32F15
MathSciNet review: 732122
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A complete and explicit description of the holomorphic proper mappings between weakly pseudoconvex domains of the class $ {\Delta _p}$ (see ( *) below) is given.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 32H35, 32F15

Retrieve articles in all journals with MSC: 32H35, 32F15

Additional Information

PII: S 0002-9947(1984)0732122-5
Article copyright: © Copyright 1984 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia